# SDR DL76S972265

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T1060136
- Condition: Cracked
- Location: Bs 544
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STA 544 FRAME UPPER CHORD HAD AN 8 INCH CRACK IN THE RADIUS OF THE HORIZONTAL FLANGE AT RBL 16.  REPLACED FLANGE.
